RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 313–318 (Mi de9889)  

Partial Differential Equations

Completeness of a system of root elements of a fourth-order operator-differential equation

I. V. Aliev

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku

Full text: PDF file (849 kB)

English version:
Differential Equations, 1999, 35:3, 313–319

Bibliographic databases:
UDC: 517.984.5
Received: 20.02.1998

Citation: I. V. Aliev, “Completeness of a system of root elements of a fourth-order operator-differential equation”, Differ. Uravn., 35:3 (1999), 313–318; Differ. Equ., 35:3 (1999), 313–319

Citation in format AMSBIB
\Bibitem{Ali99}
\by I.~V.~Aliev
\paper Completeness of a system of root elements of a fourth-order operator-differential equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 313--318
\mathnet{http://mi.mathnet.ru/de9889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726797}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 313--319


Linking options:
  • http://mi.mathnet.ru/eng/de9889
  • http://mi.mathnet.ru/eng/de/v35/i3/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019